NARMS name details

Bulla lineolata Couthouy, 1839

720731  (urn:lsid:marinespecies.org:taxname:720731)

 unaccepted
Species
marine
Couthouy, J. P. (1838). Descriptions of new species of Mollusca and shells, and remarks on several Polypii, found in Massachussets Bay. <em>Boston Journal of Natural History.</em> 2(1): 53-111., available online at https://biodiversitylibrary.org/page/32266711 [details]   

Couthouy J. P. (1839). Monograph on the family Osteodesmacea of Deshayes, with remarks on two species of Patelloidea, and descriptions of new species of marine shells, a species of <i>Anculotus</i>, and one of <i>Eolis</i>. <i>Boston Journal of Natural History</i>, 2: 129-189, pl. 4., available online at http://biodiversitylibrary.org/page/32266787 [details]   
MolluscaBase (2018). Bulla lineolata Couthouy, 1839. Accessed through: Costello, M.J.; Bouchet, P.; Boxshall, G.; Arvanitidis, C.; Appeltans, W. (2018) European Register of Marine Species at: http://www.marbef.org/data/aphia.php?p=taxdetails&id=720731 on 2020-04-10
Costello, M.J.; Bouchet, P.; Boxshall, G.; Arvanitidis, C.; Appeltans, W. (2020). European Register of Marine Species. Bulla lineolata Couthouy, 1839. Accessed at: http://www.vliz.be/vmdcdata/narms/narms.php?p=taxdetails&id=720731 on 2020-04-10
Date
action
by
2013-03-05 10:30:31Z
created

original description Couthouy, J. P. (1838). Descriptions of new species of Mollusca and shells, and remarks on several Polypii, found in Massachussets Bay. <em>Boston Journal of Natural History.</em> 2(1): 53-111., available online at https://biodiversitylibrary.org/page/32266711 [details]   

original description Couthouy J. P. (1839). Monograph on the family Osteodesmacea of Deshayes, with remarks on two species of Patelloidea, and descriptions of new species of marine shells, a species of <i>Anculotus</i>, and one of <i>Eolis</i>. <i>Boston Journal of Natural History</i>, 2: 129-189, pl. 4., available online at http://biodiversitylibrary.org/page/32266787 [details]   

source of synonymy Ohnheiser, L. T.; Malaquias, M. (2013). Systematic revision of the gastropod family Philinidae (Mollusca: Cephalaspidea) in the north-east Atlantic Ocean with emphasis on the Scandinavian Peninsula. <em>Zoological Journal of the Linnean Society.</em> 167: 273-326., available online at https://doi.org/10.1111/zoj.12000 [details]  OpenAccess publication